# SDR C8GA20090286

- Difficulty date: July 31, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498146
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT BS 1050-1130 STR 27R HAS CORROSION. REMOVED DAMAGED AREA, FABRICATED NEW STR FROM BAC1498-146 7075 T62 DIM 24.625", 21", 19.750", 14.750", 14.375", 14.375", 14.375".  INSTALLED REPAIRS, NO OTHER DEFECT NOTED.  ACFT WAS RETURNED TO SERVICE.
